Alert archive / Puerto Rico / Small Craft Advisories in 2012

Small Craft Advisory 3, NWS JSJ

January 12, 2012

NWS JSJ issued this small craft advisory at Jan 12, 2012, 8:17 PM CST. It took effect at Jan 14, 2012, 1:00 AM CST. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Jan 12, 2012, 8:17 PM CST (02:17 UTC)
In effect from
Jan 14, 2012, 1:00 AM CST
Expired
Jan 14, 2012, 7:00 PM CST
In force
18 hr
Issued by
NWS JSJ

The text

As transmitted, in the capitals the NWS used until 2016.

113 
WHCA72 TJSJ 130217
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
1017 PM AST THU JAN 12 2012

...SEAS INCREASE ON FRIDAY NIGHT...

.HIGH PRESSURE STRENGTHENING IN THE CENTRAL ATLANTIC WILL CAUSE
WINDS AND SEAS TO INCREASE IN THE OUTER WATERS AND THE ANEGADA
PASSAGE BEGINNING LATE FRIDAY NIGHT.

AMZ722-131030-
/O.NEW.TJSJ.SC.Y.0003.120114T0700Z-120114T1900Z/
ANEGADA PASSAGE SOUTHWARD TO 17N-
1017 PM AST THU JAN 12 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO 3 PM AST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 3 PM AST SATURDAY. 

* WAVES: SEAS OF 5 TO 7 FEET WILL BE ENCOUNTERED BEGINNING LATE
  FRIDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ710-732-741-131030-
/O.NEW.TJSJ.SC.Y.0003.120114T0700Z-120115T0100Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N-
MONA PASSAGE SOUTHWARD TO 17N-
1017 PM AST THU JAN 12 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO 9 PM AST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 PM AST SATURDAY. 

* WAVES: SEAS OF 5 TO 7 FEET WILL BE ENCOUNTERED BEGINNING LATE
  FRIDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WEATHER.GOV/SANJUAN
8 follow-up statements
150 
WHCA72 TJSJ 130844
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
444 AM AST FRI JAN 13 2012

...SEAS INCREASE ON FRIDAY NIGHT...

.HIGH PRESSURE STRENGTHENING IN THE CENTRAL ATLANTIC WILL CAUSE
WINDS AND SEAS TO INCREASE IN THE OUTER WATERS AND THE ANEGADA
PASSAGE BEGINNING LATE FRIDAY NIGHT.

AMZ722-131645-
/O.CON.TJSJ.SC.Y.0003.120114T0700Z-120114T1900Z/
ANEGADA PASSAGE SOUTHWARD TO 17N-
444 AM AST FRI JAN 13 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 3 PM AST
SATURDAY...

* WAVES: SEAS OF 5 TO 7 FEET WILL BE ENCOUNTERED BEGINNING LATE 
  FRIDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ710-732-741-131645-
/O.CON.TJSJ.SC.Y.0003.120114T0700Z-120115T0100Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N-
MONA PASSAGE SOUTHWARD TO 17N-
444 AM AST FRI JAN 13 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 PM AST
SATURDAY...

* WAVES: SEAS OF 5 TO 7 FEET WILL BE ENCOUNTERED BEGINNING LATE 
  FRIDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WEATHER.GOV/SANJUAN
489 
WHCA72 TJSJ 131432
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
1032 AM AST FRI JAN 13 2012

...SEAS INCREASE ON FRIDAY NIGHT...

.HIGH PRESSURE STRENGTHENING IN THE CENTRAL ATLANTIC WILL CAUSE
WINDS AND SEAS TO INCREASE IN THE OUTER WATERS AND THE ANEGADA
PASSAGE BEGINNING LATE FRIDAY NIGHT.

AMZ722-132245-
/O.CON.TJSJ.SC.Y.0003.120114T0700Z-120114T1900Z/
ANEGADA PASSAGE SOUTHWARD TO 17N-
1032 AM AST FRI JAN 13 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 3 PM AST
SATURDAY...

* WAVES: SEAS OF 5 TO 7 FEET WILL BE ENCOUNTERED BEGINNING LATE 
  FRIDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ710-732-741-132245-
/O.CON.TJSJ.SC.Y.0003.120114T0700Z-120115T0100Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N-
MONA PASSAGE SOUTHWARD TO 17N-
1032 AM AST FRI JAN 13 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 PM AST
SATURDAY...

* WAVES: SEAS OF 5 TO 7 FEET WILL BE ENCOUNTERED BEGINNING LATE 
  FRIDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WEATHER.GOV/SANJUAN
488 
WHCA72 TJSJ 132046
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
446 PM AST FRI JAN 13 2012

...SEAS AND WINDS INCREASE TONIGHT...

.HIGH PRESSURE STRENGTHENING IN THE CENTRAL ATLANTIC WILL CAUSE
WINDS AND SEAS TO INCREASE IN THE CARIBBEAN AND ATLANTIC OFFSHORE WATERS
AS WELL AS THE ANEGADA AND MONA PASSAGES BEGINNING LATE TONIGHT.

AMZ722-140500-
/O.CON.TJSJ.SC.Y.0003.120114T0700Z-120114T1900Z/
ANEGADA PASSAGE SOUTHWARD TO 17N-
446 PM AST FRI JAN 13 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 3 PM AST
SATURDAY...

* WINDS AND SEAS: SEAS OF 6 TO 7 FEET WILL BE ENCOUNTERED
  BEGINNING LATE TONIGHT WITH WINDS INCREASING UP TO 21 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ710-732-741-140500-
/O.CON.TJSJ.SC.Y.0003.120114T0700Z-120115T0100Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N-
MONA PASSAGE SOUTHWARD TO 17N-
446 PM AST FRI JAN 13 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 PM AST
SATURDAY...

* WINDS AND SEAS: SEAS OF 6 TO 8 FEET WILL BE ENCOUNTERED BEGINNING
  LATE TONIGHT WITH WINDS OF UP TO 22 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WEATHER.GOV/SANJUAN
065 
WHCA72 TJSJ 140246
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
1046 PM AST FRI JAN 13 2012

...SEAS AND WINDS INCREASE TONIGHT...

.WINDS AND SEAS WILL INCREASE IN THE CARIBBEAN AND ATLANTIC
OFFSHORE WATERS AS WELL AS THE ANEGADA AND MONA PASSAGES BEGINNING
LATE TONIGHT. 

AMZ722-141100-
/O.CON.TJSJ.SC.Y.0003.120114T0700Z-120114T1900Z/
ANEGADA PASSAGE SOUTHWARD TO 17N-
1046 PM AST FRI JAN 13 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 3 PM AST
SATURDAY...

* WINDS AND SEAS: SEAS OF 6 TO 7 FEET WILL BE ENCOUNTERED
  BEGINNING LATE TONIGHT WITH WINDS INCREASING UP TO 21 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ710-732-741-141100-
/O.CON.TJSJ.SC.Y.0003.120114T0700Z-120115T0100Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N-
MONA PASSAGE SOUTHWARD TO 17N-
1046 PM AST FRI JAN 13 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 PM AST
SATURDAY...

* WINDS AND SEAS: SEAS OF 6 TO 8 FEET WILL BE ENCOUNTERED
  BEGINNING LATE TONIGHT WITH WINDS OF UP TO 21 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WEATHER.GOV/SANJUAN
249 
WHCA72 TJSJ 140830
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
430 AM AST SAT JAN 14 2012

...HAZARDOUS SEAS EXPECTED THROUGH THIS EVENING...

.FRESH TRADE WINDS WILL MAINTAIN CHOPPY SEAS ACROSS THE CARIBBEAN
AND ATLANTIC OFFSHORE WATERS AND PASSAGES THROUGH TONIGHT.

AMZ722-141630-
/O.CON.TJSJ.SC.Y.0003.000000T0000Z-120114T1900Z/
ANEGADA PASSAGE SOUTHWARD TO 17N-
430 AM AST SAT JAN 14 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM AST THIS
AFTERNOON...

* WINDS AND SEAS: SEAS OF 5 TO 7 FEET. WINDS UP TO 21 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ710-732-741-141630-
/O.CON.TJSJ.SC.Y.0003.000000T0000Z-120115T0100Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N-
MONA PASSAGE SOUTHWARD TO 17N-
430 AM AST SAT JAN 14 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM AST THIS
EVENING...

* WINDS AND SEAS: SEAS OF 6 TO 8 FEET. WINDS UP TO 21 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WEATHER.GOV/SANJUAN
669 
WHCA72 TJSJ 141427
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
1027 AM AST SAT JAN 14 2012

...HAZARDOUS SEAS EXPECTED THROUGH THIS EVENING...

.FRESH TRADE WINDS WILL MAINTAIN CHOPPY SEAS ACROSS THE CARIBBEAN
AND ATLANTIC OFFSHORE WATERS AND PASSAGES THROUGH TONIGHT.

AMZ722-141900-
/O.CON.TJSJ.SC.Y.0003.000000T0000Z-120114T1900Z/
ANEGADA PASSAGE SOUTHWARD TO 17N-
1027 AM AST SAT JAN 14 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM AST THIS
AFTERNOON...

* WINDS AND SEAS: SEAS OF 5 TO 7 FEET. WINDS UP TO 21 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ710-732-741-142230-
/O.CON.TJSJ.SC.Y.0003.000000T0000Z-120115T0100Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N-
MONA PASSAGE SOUTHWARD TO 17N-
1027 AM AST SAT JAN 14 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM AST THIS
EVENING...

* WINDS AND SEAS: SEAS OF 6 TO 8 FEET. WINDS UP TO 21 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WEATHER.GOV/SANJUAN
938 
WHCA72 TJSJ 141846 AAA
MWWSJU

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE SAN JUAN PR
246 PM AST SAT JAN 14 2012

...HAZARDOUS SEAS EXPECTED THROUGH THIS EVENING...

.FRESH TRADE WINDS WILL MAINTAIN CHOPPY SEAS ACROSS THE CARIBBEAN
AND ATLANTIC OFFSHORE WATERS AND PASSAGES THROUGH THIS EVENING.

AMZ722-142000-
/O.CAN.TJSJ.SC.Y.0003.000000T0000Z-120114T1900Z/
ANEGADA PASSAGE SOUTHWARD TO 17N-
246 PM AST SAT JAN 14 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

SEAS HAVE DROPPED BELOW 7 FEET.

$$

AMZ710-732-741-150100-
/O.CON.TJSJ.SC.Y.0003.000000T0000Z-120115T0100Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N-
MONA PASSAGE SOUTHWARD TO 17N-
246 PM AST SAT JAN 14 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM AST THIS
EVENING...

* WINDS AND SEAS: SEAS OF 6 TO 8 FEET. WINDS UP TO 21 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WEATHER.GOV/SANJUAN
198 
WHCA72 TJSJ 142012
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
412 PM AST SAT JAN 14 2012

...HAZARDOUS SEAS EXPECTED THROUGH THIS EVENING...

.FRESH TRADE WINDS WILL MAINTAIN CHOPPY SEAS ACROSS THE CARIBBEAN
AND ATLANTIC OFFSHORE WATERS AND PASSAGES THROUGH THIS EVENING.
SMALL CRAFT SHOULD EXERCISE CAUTION IN THESE ZONES AFTER 9 PM
AST.

AMZ710-732-741-150100-
/O.CON.TJSJ.SC.Y.0003.000000T0000Z-120115T0100Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N-
MONA PASSAGE SOUTHWARD TO 17N-
412 PM AST SAT JAN 14 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM AST THIS
EVENING...

* WINDS AND SEAS: SEAS OF 6 TO 8 FEET. WINDS UP TO 21 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND
SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WEATHER.GOV/SANJUAN

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS JSJ wrote its last area forecast discussion before this small craft advisory went out at Jan 12, 12:58 PM CST, 7 hours 19 minutes earlier.

Area forecast discussion, Jan 12, 12:58 PM CST, 7 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JUAN PR
258 PM AST THU JAN 12 2012

.SYNOPSIS...MID-UPPER LEVEL RIDGE WILL BUILD PREVAIL OVER THE
REGION THROUGH THE END OF THE WEEK. BROAD POLAR TROUGH WILL THEN
ESTABLISH ACROSS THE WESTERN ATLANTIC EARLY NEXT WEEK WITH RIDGE
FLATTENING AND RELOCATING TO THE WESTERN CARIBBEAN. A FRONTAL
BOUNDARY IS FORECAST TO MOVE ACROSS THE AREA ON TUESDAY.

&&

.DISCUSSION...HIGH PRESSURE OVER THE REGION IS GENERATING A FAIR
WEATHER CONDITIONS ACROSS THE REGION TODAY. A PATCH OF LOW LEVEL
CLOUDS AND SHOWERS AFFECTED THE ISLAND OF ST CROIX JUST BEFORE
NOON. ALSO CU LINES DEVELOPED OVER THE LOCAL ISLANDS BUT RADAR
ONLY SHOWED LIGHT ISOLATED SHOWERS ASSOCIATED TO THEM. ANOTHER
AREA AFFECTED BY ISOLATED CLOUDS AND SHOWERS WAS THE SOUTHWEST
PORTIONS OF PUERTO RICO...RAINFALL ACCUMULATIONS WERE MINIMAL.

THE MID TO UPPER LEVEL RIDGE WILL CONTINUE TO DICTATE THE LOCAL
CONDITIONS...WHERE A FAIR WEATHER PATTERN WILL CONTINUE TO PREVAIL
THROUGH THE INCOMING WEEKEND. SATURDAY NIGHT...LOW LEVEL MOISTURE
WILL BEGIN INCREASE ACROSS THE REGION INCREASING THE SHOWER COVERAGE.
THEREFORE EXPECT PASSING SHOWERS TO MOVE ACROSS THE LOCAL WATERS WITH
SOME AFFECTING THE LOCAL ISLAND AND EASTERN PORTIONS OF PUERTO RICO
THROUGH THE OVERNIGHT HOURS ON SATURDAY AND SUNDAY.

&&

.AVIATION...VFR CONDITIONS ARE EXPECTED ACROSS THE LOCAL ISLANDS AND
AT ALL TAF SITES DURING THE NEXT 24 HOURS. EASTERLY WINDS WILL CONTINUE
AT AROUND 5 TO 15 KTS FROM THE SURFACE TO AROUND 5 KFT THROUGH ABOUT
13/06Z...INCREASING SLIGHTLY THEREAFTER. NO SIGNIFICANT FLYING
HAZARDS ARE EXPECTED.

&&

.MARINE...MODELS CONTINUE TO SUGGEST LIGHTER WINDS TO THE
PREVIOUSLY FOR CASTED FOR THE INCOMING WEEKEND. THE WIND WILL BE
STRONG ENOUGH TO GENERATE A SIGNIFICANT CHOP ACROSS THE REGIONAL
WATERS. WINDS WILL PEAK ON SATURDAY AND A SMALL CRAFT ADVISORIES
COULD BE NEEDED FOR THE LOCAL OFFSHORE CARIBBEAN AND ATLANTIC
WATERS. WINDS AND SEAS WILL BEGIN TO RELAX ON SUNDAY BUT A FRONTAL
FEATURE IS FORECAST TO MOVE ACROSS THE LOCAL WATERS AND INCREASE
THE WIND AND SEAS SIGNIFICANTLY ON TUESDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
SJU  72  83  71  82 /  10  10  20  20
STT  70  78  70  78 /  10  10  40  40

&&

.SJU WATCHES/WARNINGS/ADVISORIES...
PR...NONE.
VI...NONE.
COASTAL WATERS...NONE.
&&

25/10
Hazardous weather outlook, Jan 12, 3:56 AM CST, 16 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN JUAN PR
556 AM AST THU JAN 12 2012

AMZ710>745-PRZ001>013-131000-
SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR-
NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST-
WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES-
THE NEARSHORE AND OFF SHORE ATLANTIC AND CARIBBEAN COASTAL WATERS-
556 AM AST THU JAN 12 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PUERTO RICO AND THE ADJACENT
ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

THERE WILL BE AN ELEVATED FIRE DANGER RISK TODAY ACROSS THE
WEST AND SOUTH COASTS OF PUERTO RICO DUE TO DRY FUELS...LOW
RELATIVE HUMIDITIES AND GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

FIRE DANGER WILL BE HIGH THROUGH SUNDAY ACROSS THE SOUTH AND WEST
COASTS DUE TO LOW RELATIVE HUMIDITIES...DRY FUELS AND WINDS IN THE
10 TO 15 MPH RANGE.

.SPOTTER INFORMATION STATEMENT...FIRE REPORTS WOULD BE APPRECIATED.

AMZ715-725-VIZ001-002-131000-
ST. THOMAS ST. JOHN ADJACENT ISLANDS-ST CROIX-
NEARSHORE ATLANTIC AND ADJACENT CARIBBEAN COASTAL WATERS-
556 AM AST THU JAN 12 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE U.S. VIRGIN ISLANDS AND THE
ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

Nearby

Small Craft Advisories in Puerto Rico, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.